RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 74, Issue 2  


Valerii Vasil'evich Kozlov (congratulation)
Kolmogorov inequalities for functions in classes $W^rH^\omega$ with bounded $\mathbb L_p$-norm
S. K. Bagdasarov
5
One-dimensional Fibonacci tilings and induced two-colour rotations of the circle
V. G. Zhuravlev
65
Stabilization of solutions of pseudo-differential parabolic equations in unbounded domains
L. M. Kozhevnikova
109
On the topological stability of continuous functions in certain spaces related to Fourier series
V. V. Lebedev
131
Homogenization of a mixed boundary-value problem in a domain with anisotropic fractal perforation
S. A. Nazarov, A. S. Slutskii
165
Rationality of the Poincaré series in Arnold's local problems of analysis
R. A. Sarkisyan
195
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019